| Model Number |
3292 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned to microline surgical, inc., so no investigation could be conducted.Therefore, the cause of the event is unknown.
Event or Problem Description
During procedure for patient, while was using laparoscopic instrument with microline grasper tip inside the patient's body, one of the piece of grasper tip came off.The piece was retrireved.The device will not be sent back to microline surgical.